MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC MINIMAL ACCESS ATTACHMENT, STRAIGHT; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC MINIMAL ACCESS ATTACHMENT, STRAIGHT; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Model Number MA-DRIVER
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.However, the assignable root cause could not be determined at this time as the investigation is still ongoing.Once reliability engineering completes the evaluation and additional information becomes available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the attachment device had vibration.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2021.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.

Brand Name
MINIMAL ACCESS ATTACHMENT, STRAIGHT
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11960897
Report Number1045834-2021-00990
Device Sequence Number11093108
Product Code HBC
UDI-Device Identifier00845384004370
UDI-Public00845384004370
Combination Product (Y/N)N
PMA/510(K) Number
K042783
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMA-DRIVER
Device Catalogue NumberMA-DRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date06/15/2021
Patient Sequence Number1